# SDR UALA2012112906852

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 65,006 hours, 23,855 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Jammed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S RUDDER PEDALS JAMMED FULL FORWARD.
